# SDR VNAA2025F00022

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Retainer
- Part number: SH67033567951
- Condition: Dented
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL TRIM RETAINER IS DENTED BETWEEN FS 923 AND FS 939.   REPAIRED TRIM RETAINER IAW MHIRJ REO 670-53-51-352 REV-- DATED 2025-07-01.
